# SDR ASAA9580250

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 9955845503
- Condition: Cracked
- Location: Nr 4 Le Slat
- Part time: 46,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, CRACK WAS FOUND ON NR 2 L/E SLAT LT OUTBOARD FITTING.  REPLACED FITTING IAW DOUGLAS DRAWING 5922534.  TAC:  24866.(X)
